Downloads: 110

Files in This Item:
File Description SizeFormat 
1849-18.pdf376.63 kBAdobe PDFView/Open
Title: 無理数の遷移確率を許すランダムウォークの脱乱択化 (理論計算機科学の新展開)
Other Titles: Deterministic Random Walks for Irrational Transition Probabilities (New Trends in Theoretical Computer Science)
Authors: 白髪, 丈晴  KAKEN_name
山内, 由紀子  KAKEN_name
来嶋, 秀治  KAKEN_name
山下, 雅史  KAKEN_name
Author's alias: Shiraga, Takeharu
Yamauchi, Yukiko
Kijima, Shuji
Yamashita, Masafumi
Issue Date: Aug-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1849
Start page: 96
End page: 99
Appears in Collections:New Trends in Theoretical Computer Science

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.